# SDR HALA2021050500055

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 32,056 hours, 5,101 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Support Rod
- Condition: Sheared
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DURING NBR 1 ENG INPECTION FOUND ANI ICE VALVE DUCT SUPPORT ROD SHEARED // INSTALLED DUCT SUPPORT ROD END. REF A3330 IPC 30-21-48-60 ITEM 300. OK FOR SVC
